Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Corrigenda


Journal: Math. Comp. 16 (1962), 513-513
DOI: https://doi.org/10.1090/S0025-5718-62-99190-1
Original Article: Math. Comp. 15 (1961), 186-189.
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Gloden, ``Additions to Cunningham's factor table of $ {N^4} + 1$,'' Math. Comp., v. 16, 1962, p. 239-241. MR 0144843 (26:2384)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-62-99190-1
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society